# SDR UPS99229860

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI SURFACE CORROSION AROUND A/NUTS BS 540 - 560 LT LBL 24.75.  REPAIR CARRIED OUT IAW SRM 53-10-1 AND 53-10-5 FIG 1.
